# SDR SRAA971006

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE LOST ALL HYDRAULIC PRESSURE, DUMPED FUEL AND ACCOMPLISHED AIR TURNBACK TO STN.  FOUND NR 1 HYD PUMP PRESURE FITTING CRACKED.  REPLACED NR 1 HYD PUMP AND FITTING, SYSTEM OPS CHECKED GOOD PER MM CH 2901-2.
